# SDR SIMA20120816001

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 21,758 hours, 19,108 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: No Indication
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT 2858, DURING FIRE TEST, CARGO EXTINGUISHER LIGHT DID NOT ILLUMINATE.  AIRCRAFT REMOVE FROM SERVICE.  UNABLE TO DUPLICATE, OPS CHECKED OK IAW AMM 26-15-00.  AIRCRAFT RETURNED TO SERVICE.
